Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have diarrhea, vaginal discharge and small blisters on labia. Any ideas?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11712 Questions
Ten small red blisters on right side of labia non-itchy, diarrhea three days after fluconazole and seven days after Cdif. Vaginal discharge, not having sex. Tender when urinating and some pressure when urinating. Any ideas.
Posted Sat, 25 May 2013 in Women's Health
Answered by Dr. Rakhi Tayal 22 minutes later
Thanks for posting your query.
The possibilities are:
Folliculitis: hair follicles are present on the labia. When hair follicles get crushed because of clothes etc they can become infected.
This will usually present as painful inflammatory blisters which will discharge pus and blood.

Though you are not having typical symptoms we cannot exclude the possibility of herpes also. As at first it can also present with painful red blisters.
Dermatitis- allergic also needs to be ruled out after a direct examination.

You can use a topical antiseptic like Neosporin as neosporin can treat other possible vaginal infections also.
Along with this you can take oral analgesic and anti-inflammatory drugs like lyser-d or serronac etc twice a day.
You need to consult your gynecologist. She may suggest some systemic antibiotics after examining the lesion.
Meanwhile you try sitz bath, means take XXXXXXX warm water in a tub add few ml of disinfectant like savlon etc in it and sit in it so that the water touches the infected part.

You can sit for 5 to 10 min, you can repeat this 2 to 3 times a day depending on the severity of the symptoms.
It will decrease the pain and hastens the healing.     

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor